# SDR SIMA962661

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252AM
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- System (JASC): 7530 · Compressor Bleed Control
- Part: Switching Valve
- Part number: 31148921
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

ORD - FLT 4311 - CREW REPORTED STRANGE SMELL, AND SMELL OF SMOKE IN COCKPIT/CABIN.  ALSO, GROUND PERSONNEL REPORTED SEEING WHITE SMOKE OUT OF RIGHT WHEELWELL.  REPLACED P2.5/P3 SWITCHING VALVE.  OPS CHECK GOOD WITH NO SMELL OF SMOKE OR STRANGE SMELL IN COCKPIT OR CABIN.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
